Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 16, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Mar 27, 2017, 6:43 PM EDT for Wayne County, Kentucky. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 6:43 PM EDT (22:43 UTC)
- Expired
- Mar 27, 2017, 7:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wayne County, KY
The radar
The Knoxville radar (KMRX), 150 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 7:20 PM EDT | TSTM WND DMG | 3 Sw Naomi, KY | LARGE LIMBS WERE BLOWN DOWN NEAR LAKE CUMBERLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Mar 27, 6:02 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
257
WUUS53 KJKL 272243
SVRJKL
KYC231-272330-
/O.NEW.KJKL.SV.W.0016.170327T2243Z-170327T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
643 PM EDT MON MAR 27 2017
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Wayne County in south central Kentucky...
* Until 730 PM EDT
* At 643 PM EDT, a severe thunderstorm was located over Sunnybrook,
or 11 miles northeast of Byrdstown, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Monticello, Oil Valley, Coopersville, Susie, Burfield, Barrier,
Hidalgo, Gregory, Rockeybranch, Slickford, Betsey, Delta, Denney,
Zula, Mill Springs, Mount Pisgah, Powersburg, Sunnybrook,
Steubenville and Cooper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3662 8499 3663 8500 3668 8500 3669 8502
3672 8502 3675 8501 3677 8501 3699 8484
3684 8459 3661 8485
TIME...MOT...LOC 2243Z 210DEG 30KT 3664 8493
HAIL...1.00IN
WIND...60MPH
$$
SHALLENBERGER2 follow-up statements
832
WWUS53 KJKL 272300
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
700 PM EDT MON MAR 27 2017
KYC231-272330-
/O.CON.KJKL.SV.W.0016.000000T0000Z-170327T2330Z/
Wayne KY-
700 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WAYNE COUNTY...
At 700 PM EDT, a severe thunderstorm was located over Cooper, or near
Monticello, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Monticello, Oil Valley, Coopersville, Susie, Burfield, Barrier,
Hidalgo, Gregory, Rockeybranch, Slickford, Betsey, Delta, Denney,
Zula, Mill Springs, Mount Pisgah, Powersburg, Steubenville, Cooper
and Alpha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3664 8493 3669 8498 3672 8500 3675 8501
3677 8501 3699 8484 3684 8459 3661 8485
TIME...MOT...LOC 2300Z 210DEG 30KT 3677 8484
HAIL...1.00IN
WIND...60MPH
$$
JP677
WWUS53 KJKL 272324
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
724 PM EDT MON MAR 27 2017
KYC231-272334-
/O.EXP.KJKL.SV.W.0016.000000T0000Z-170327T2330Z/
Wayne KY-
724 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY WILL EXPIRE AT
730 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
south central Kentucky.
LAT...LON 3664 8493 3669 8498 3672 8500 3675 8501
3677 8501 3699 8484 3684 8459 3661 8485
TIME...MOT...LOC 2324Z 210DEG 30KT 3693 8473
$$
JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:59 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Mar 27, 4:59 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 459 PM EDT Mon Mar 27 2017 .SHORT TERM...(This evening through Tuesday night) Issued at 440 PM EDT MON MAR 27 2017 A shortwave trough is expected to dampen as it moves into the OH and TN Valley regions through tonight and then across the Appalachians on Tuesday morning and then the Eastern Seaboard by the end of the period. At the same time, a surface low will track near or north of the OH River through this evening and tonight and then into the mid Atlantic states through the end of the period. Height rises and mid and upper level ridging area expected behind the shortwave with surface high pressure nosing into the OH Valley on Tuesday night. Isolated to at times scattered convection continues to move across parts of central and eastern KY in advance of more organized convection over western and west central Ky and western and middle TN. This earlier convection has produced some hail across the region and marginally severe hail and some wind would appear to be a threat over the next couple of hours. MLCAPE of 500 to 1000 J/KG over the far south and MUCAPE of 500 to 1000 J/KG across the area combined with 35 to 40KT of 0-6km shear would support this although much of the area has been worked over and the southwest part of the area should be the first to destabilize again per RAP and model forecasts though much of the western part of the CWA is expected to reach ML or MUCAPE near 1000 J/KG for a time in the west. Satellite trends would also support another window for heating in the south. The far southwest counties remain in a Severe Thunderstorm Watch through 3Z. Trends will continue to be monitored for Severe thunderstorm chances further east, but much of this area has received convection this evening or in the case of the VA border counties has lower sfc dewpoints due to downsloping effects. Some of the convective allowing models bring the convection into east KY around 23Z to 01Z but weaken the eastern line segment as this will near sunset and boundary layer should begin to stabilize. The models generally take the westernmost line east or southeast with the recent HRRR runs favoring southeast while some previous runs brought some of that convection more toward Lake Cumberland. However, pending strength of cold pool, the first more northern line segment of convection may not weaken as quickly as models project as it moves in. Wind appears to be the primary threat with any of this convection with bowing line segments and possibly marginal hail from the strongest updrafts. Locally heavy rain will also be possible if storms could train in an area. Chances for thunderstorms will begin to diminish overnight with shower chances also decreasing late as well as the surface low tracks into the mid OH Valley and the cold front works into the area and the axis of the 500 mb trough approaches. Chances for convection will decrease through the day on Tuesday as the trough and low pressure system exit to the east and northeast and mid and upper level as well as sfc high pressure begin to build in. Low level moisture is expected to linger well into Tuesday night, but if the low clouds thin, radiational fog will be possible and subsidence could bring some stratus build down late Tuesday night. .LONG TERM...(Wednesday through Monday) Issued at 310 PM EDT MON MAR 27 2017 The extended period should once again feature good chances for showers and thunderstorms from late Thursday morning through early Friday evening. The trigger for this activity will likely be a slow moving area of low pressure that is progged to move across the Tennessee and lower Ohio Valley regions. The slow forward motion of the system should keep rain in eastern Kentucky through Saturday morning. Thunderstorm chances should come to an end around 0Z Saturday, as the best upper level support and overall lift should be east of the area as the low pressure system moves off to our east. The rain should begin quickly tapering off around dawn Saturday morning, with the rain being completely out of the area before noon on Saturday. The weather should remain dry from Saturday afternoon through late Sunday night, as an area of high pressure settles over the region. Our next round of rain could move into eastern Kentucky very early Monday morning, but due a lot of uncertainty still exists that far out in the period. Temperatures will continue to run well above normal, with daily highs ranging from the mid to around 70 on most days. Thursday looks to be by far the warmest day, with forecast highs on that day in the 70s. Nightly lows should generally be in the 40s and 50s. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 230 PM EDT MON MAR 27 2017 Showers and some thunderstorms will affect JKL and SJS early in the period per recent radar and short term model trends. Otherwise, a VCTS will suffice at the remainder of the TAF sites through the period as a low pressure system and upper level trough approach. More organized convection is expected to arrive 22Z to 23Z in the west near SME and then move across the area through 6Z to 8Z. This will at least lower conditions to MVFR if not IFR for a while during the 6Z to 18Z period as the lower levels saturate. Thunderstorms could also produce gusty winds and lower VIS at the TAF sites, between 22Z and 4Z, but confidence in this timing is not high enough to include attm. Once the MVFR or IFR develops during the 6Z to 12Z period, it should linger through the end of the period. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JP LONG TERM...AR AVIATION...JP
Hazardous weather outlook, Mar 27, 6:20 PM EDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 620 PM EDT Mon Mar 27 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>118-281100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, and Whitesburg 620 PM EDT Mon Mar 27 2017 ...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible through tonight. Some thunderstorms may become severe and produce damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible at times early Tuesday, and also Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail. KYZ119-120-281100- Martin-Pike- Including the cities of Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 620 PM EDT Mon Mar 27 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible through tonight. A few storms could push severe limits through this evening and produce damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible at times early Tuesday, and also Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail. JP/GEOGERIAN
In the hours before
Local storm report, Mar 27, 6:04 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
604 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL BRODHEAD 37.40N 84.42W
03/27/2017 E1.00 INCH ROCKCASTLE KY EMERGENCY MNGR
&&
GEOGERIANSpecial weather statement, Mar 27, 6:10 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service JACKSON KY
610 PM EDT MON MAR 27 2017
KYZ058-059-069-272300-
Jackson-Estill-Powell-
610 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POWELL...ESTILL AND
NORTHWESTERN JACKSON COUNTIES...
At 610 PM EDT, a strong thunderstorm was located near Shirley, or 11
miles southeast of Richmond, moving northeast at 30 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Stanton, Irvine, Clay City, Ravenna, Kimbrell, Rice Station, Kings
Station, Calloway Crossing, Wiseman Crossing Station, Virden,
Winston, Wisemantown, Vaughns Mill, Hardwick, Weedon, Shirley,
Knowlton, Rogers Chapel, Pitts and Powell Valley.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3791 8387 3780 8372 3749 8416 3753 8420
3756 8416 3756 8409 3764 8413 3767 8409
3774 8410 3775 8408 3778 8410 3784 8402
3783 8400 3785 8401 3792 8391
TIME...MOT...LOC 2210Z 230DEG 26KT 3762 8417
SHALLENBERGERSpecial weather statement, Mar 27, 6:20 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
620 PM EDT MON MAR 27 2017
KYZ050-051-059-060-272300-
Montgomery-Menifee-Bath-Powell-
620 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POWELL...MONTGOMERY...
SOUTHERN BATH AND WESTERN MENIFEE COUNTIES...
At 620 PM EDT, a strong thunderstorm was located over Stanton, moving
north at 25 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Mount Sterling, Stanton, Owingsville, Frenchburg, Jeffersonville,
Camargo, Clay City, Salt Lick, Campsites in the Indian Creek area of
the Daniel Boone National Forrest, Clay Lick, Levee, Bowen, Cornwell,
Rothwell, Olympia Springs, Flat Creek, Bourbon Furnace, Fagan, Virden
and Crooks.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3811 8352 3779 8372 3782 8396 3784 8397
3784 8396 3785 8397 3815 8392
TIME...MOT...LOC 2220Z 189DEG 20KT 3788 8385
SHALLENBERGERSpecial weather statement, Mar 27, 6:22 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
622 PM EDT MON MAR 27 2017
KYZ068-079-080-272315-
Rockcastle-Laurel-Pulaski-
622 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN LAUREL...EAST CENTRAL
PULASKI AND SOUTHEASTERN ROCKCASTLE COUNTIES...
At 622 PM EDT, a strong thunderstorm was located near Mount Victory,
or 13 miles east of Somerset, moving northeast at 20 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
London, Camp Wildcat, East Bernstadt, Sand Hill, Maplesville, Wood
Creek Lake, Pittsburg, Billows, Grade, Pongo, Hare, Bernstadt, Mount
Victory, Bloss, Dykes, Rockcastle Springs, Bent, Luner, Carmichael
and Bunch.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3696 8436 3696 8437 3697 8438 3708 8451
3734 8424 3714 8401 3695 8436
TIME...MOT...LOC 2222Z 227DEG 19KT 3707 8437
SHALLENBERGERLocal storm report, Mar 27, 6:37 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
637 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 2 S SCIENCE HILL 37.15N 84.64W
03/27/2017 E0.75 INCH PULASKI KY PUBLIC
&&
GEOGERIANSpecial weather statement, Mar 27, 6:40 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
640 PM EDT MON MAR 27 2017
KYZ079-083-084-272315-
McCreary-Wayne-Pulaski-
640 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT WAYNE...WESTERN MCCREARY AND
SOUTHWESTERN PULASKI COUNTIES...
At 639 PM EDT, a strong thunderstorm was located near Sunnybrook, or
12 miles east of Byrdstown, moving northeast at 40 mph.
Wind gusts of 30 to 40 mph and penny to nickel size hail are
possible with this storm.
Locations impacted include...
Monticello, Parmleysville, Great Meadows Campsites, Slavens, Susie,
Parkers Lake, Barrier, Gregory, Co-
Operative, Slickford, Ritner, Denney, Kidder, Powersburg, Wiborg, Oil
Valley, Coopersville, Burfield, Beulah Heights and Kidds Crossing.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3661 8496 3662 8499 3663 8500 3668 8500
3670 8502 3701 8482 3681 8438 3660 8472
TIME...MOT...LOC 2239Z 217DEG 34KT 3663 8491
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 12:53 PM EDT | Special Weather Statement | JKL | Laurel | 37 min |
| Mar 27, 1:28 PM EDT | Special Weather Statement | JKL | Owsley | 32 min |
| Mar 27, 1:46 PM EDT | Special Weather Statement | JKL | Magoffin | 44 min |
| Mar 27, 2:11 PM EDT | Special Weather Statement | JKL | Floyd | 34 min |
| Mar 27, 2:14 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 46 min |
| Mar 27, 2:44 PM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 46 min |
| Mar 27, 3:18 PM EDT | Special Weather Statement | JKL | Laurel, Whitley | 57 min |
| Mar 27, 3:42 PM EDT | Special Weather Statement | JKL | Clay, Knox | 48 min |
| Mar 27, 5:11 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 49 min |
| Mar 27, 5:14 PM EDT | Special Weather Statement | JKL | Wayne | 46 min |
| Mar 27, 5:52 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 23 min |
| Mar 27, 5:58 PM EDT | Special Weather Statement | JKL | Rockcastle | 47 min |
| Mar 27, 6:01 PM EDT | Special Weather Statement | JKL | Pulaski | 44 min |
| Mar 27, 6:10 PM EDT | Special Weather Statement | JKL | Estill, Powell | 50 min |
| Mar 27, 6:20 PM EDT | Special Weather Statement | JKL | Montgomery, Powell | 40 min |
| Mar 27, 6:22 PM EDT | Special Weather Statement | JKL | Laurel | 53 min |
| Mar 27, 6:24 PM EDT | Areal Flood Advisory | JKL | Bath, Estill, Menifee, Montgomery, Powell | 3 hr |
| Mar 27, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 33 min |
| Mar 27, 6:40 PM EDT | Special Weather Statement | JKL | Wayne | 35 min |
| Mar 27, 6:59 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel | 46 min |
| Mar 27, 7:08 PM EDT | Special Weather Statement | JKL | Rockcastle | 22 min |
| Mar 27, 7:08 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 22 min |
| Mar 27, 7:16 PM EDT | Areal Flood Advisory | JKL | Clay, Estill, Jackson, Laurel, McCreary, Pulaski and 2 more | 3 hr |
| Mar 27, 7:34 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Lee, Owsley, Perry | 56 min |
| Mar 27, 7:37 PM EDT | Special Weather Statement | JKL | Bell, Estill, Jackson, Knox, Laurel, McCreary and 3 more | 53 min |
| Mar 27, 7:49 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Montgomery, Powell, Rockcastle | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.